# SDR SWIA202156585

- Difficulty date: February 11, 2021
- Submitted: March 4, 2021
- Operation: Air carrier
- Aircraft: N963SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7865
- Aircraft time: 42,880 hours, 36,542 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 605 FRAME HAS CORROSION STR 20LH TO 20 RH AND A POSSIBLE CRACK AT 19RH LOWER FLANGE THRU FASTENER RAIDING OUT.     (C-CHECK) RO 3/2/2021   REMOVED AND REPLACED THE FS605 FRAME FROM 20L TO 20R REF CRJ 200 SRMS 51-42-06, 51-42-21 & BOMBARDIER DRAWING 601R36026 REV V. FS 605 FRAME POSSIBLE CRACK AT 19RH TRANSFERED TO JOB 2786595, OP 69, MX #22298531 COMPLIED WITH SKYWEST TASK CARD 51-900-1003-SKY.  NO LEAKS NOTED.
